Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zetia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-21-2003, 05:00 AM
Debbie
Guest
 
Posts: n/a
Default ZETIA

I started taking Zetia in May. For the past month I have had really severe pains across my back and especially my lower back. It feels so sore when I wake up. It seems to be most painful thru the night, even though I take the pill in the morning. Waking up I feel like I am bruised as my back is just so sore.I went to the doctor and no-one seems to feel that Zetia is the cause of my pain. Xrays of my back show I have scoliosis from neck to mid back...but I NEVER had this kind of pain for 51+ yrs. <br>They started me on physical therapy but now reading websites, I am DEFINATELY beginning to feel it may be from Zetia. Has anyone stopped the pill and had their pain stop as a result??? I have been off it for 2 days so its too early to tell. Thanks, Debbie
Reply With Quote
  #2  
Old 08-26-2003, 05:00 AM
Bill
Guest
 
Posts: n/a
Default adverse effects

I experienced the same type of pain and after I stopped taking the statins (Lipitor, Pravacol, Zetia) it went away. One doctor told me it takes days sometimes weeks for the drugs to get into your system so it would take that long for the drug to leave your system. I must say I found relief in five to seven days.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Irene
Guest
 
Posts: n/a
Default No Subject

I was diagnosed with fibro myalgia a few years ago. Recently the dr perscribed Lipitor for me. After about a month of taking this medication, I could no longer stand the pain and my blood test results showed my enzyme level was way to high. I was taken off of Lipitor and a few weeks later put on Zetia. I noticed within the week of taking this I noticed leg and arm weakness, lower back and shoulder pain. This medication i believe affects my fibro myalgia making the muscle tenderness and sorness worse then it already is. Called the dr and was told to stop taking Vetia. I havent taken any in 2 days now and already feel a difference... Guess im going to have to watch my cholestoral more closly.
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
TB
Guest
 
Posts: n/a
Default Zetia/Welchol

I thought my severe back pain was due to Welchol but now I think it is the Zetia, since I have hair loss too. I am more convinced now after reading the above comments by various people. <br><br>Did anyone experience difficulty swallowing on either of the above durgs?
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Catherine
Guest
 
Posts: n/a
Default No Subject

I have the same symptomes. My entire upper is sore at night. and my legs hurt. Been on Zetia for 1 year. Thinking seriously getting off of it
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:54 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.